2019
Том 71
№ 11

All Issues

Exact Formulas for $E^{θ}/G/1/N$-Type Queuing Systems

Bratiichuk N. S.

Full text (.pdf)


Abstract

We investigate E θ/G/1/N-type queuing systems with limited queue. The investigation is based on the potential method proposed by Korolyuk

English version (Springer): Ukrainian Mathematical Journal 52 (2000), no. 8, pp 1182-1194.

Citation Example: Bratiichuk N. S. Exact Formulas for $E^{θ}/G/1/N$-Type Queuing Systems // Ukr. Mat. Zh. - 2000. - 52, № 8. - pp. 1034-1044.

Full text